# SDR 2010F00156

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: General aviation
- Aircraft: N263F
- Make and model: Skrsky S61N
- Aircraft serial: 61488
- Aircraft time: 34,702 hours, 15,962 cycles
- Engine: Ge CT581402
- Engine time: 17,015 hours, 1,543 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3536200575
- Condition: False Activation
- Location: Nr 1 Nacelle
- Part time: 100 hours, 100 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 1ENGINE FIRE LIGHT ILLUMINATED UPON LANDING.  ACFT COMPLETED ITS NORMAL LANDING WITH NO SECONDARY INDICATIONS, SHUTDOWN AND NOTIFIED MX.  MX INSPECTED ACFT NOTING NO DAMAGE TO SYS.  DURING TROUBLESHOOTING REPLACED DENTED FIRE LOOP, TESTED FIRE DETECTION SYS WHICH INDICATED PROPER WORKING CONDITION.
